Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Majorants of the Chromatic Number of a Random Graph

P. Holgate
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 31, No. 2 (1969), pp. 303-309
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2984214
Page Count: 7
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Majorants of the Chromatic Number of a Random Graph
Preview not available

Abstract

The probabilistic behaviour of several upper bounds for the chromatic number of a graph is investigated, when the graph is constructed at random.

Page Thumbnails

  • Thumbnail: Page 
303
    303
  • Thumbnail: Page 
304
    304
  • Thumbnail: Page 
305
    305
  • Thumbnail: Page 
306
    306
  • Thumbnail: Page 
307
    307
  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309